# SDR IPXA2014081383959

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FOUR HOURS INTO FLT AT FL340,  A LOUD BANG WAS HEARD WITH A DEFINATE SHUDDER. CONFIGURATION PAGE SHOWED NO LT NOSE GEAR PRESSURE.  NORMAL LANDING AND TAXI.  CHECKED ACFT FOR DAMAGE OR MISSING PARTS.  NO FAULTS FOUND. "TP CHANNEL NL" SHOWN IN CURRENT FAULTS.  R & R BTM/TPI COMPUTER,  NO HELP.  R & R PRESSURE TRANSDUCER, NO HELP.  REPLACED INBD REFUELING ADAPTER FLANGE.
